# SDR CALA2025022402428

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 78,988 hours, 28,859 cycles
- System (JASC): 5200 · Doors
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21F EXIT ROW DOOR HANDL E COVER UNSECURE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE INVESTIGATE AND CONTACT TOMC WITH FINDINGS.  RE-INSTALLED 21F EXIT DOOR HANDLE COVER. OK FOR SERVICE.
